# SDR CALA2022062701579

- Difficulty date: June 25, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N434UA
- Make and model: Airbus A320-232
- Aircraft serial: 592
- Aircraft time: 79,653 hours, 31,064 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Fitting
- Part number: R5342079920106
- Condition: Cracked
- Location: Rh Aft Fr68 Dr
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AFT FR 68 DOOR STOP FITTING #1 BOTTOM I/B HOLE HAS CRACK INIC ATION AT APPROX THE 5:0CLOCK POS (2018-03-12) PER HAECO LCQ N/R 9290312/26312 GEN BY V062 GEN BY V062335 IS ''D1=.6280", D2=.2485", D3=.2485",D4=.2485", WITH EDGE HOLE T W SRI53-41-12-205-010 @ 37,900FC, FH NOT RELEVANT FROM REPAIR EM MED, COLD WORKED & ROTOPROBED HOLES AS PER SRM & NTM51-10-01-250 O FILLET >.177" (ACTUAL=.230") CLASS B REPAIR W/ REINSP REQ''D IA BODIMENT & REINSP @5,300FC THEREAFTER PER TABLE 6 & FIG 001. REA -801-A01 REPAIRED IAW SRM53-41-12-300-008 FIG 001-003 & SRM53-41-12-300-0 11 FOR FREEZE PLUG/OVERSIZE FASTENER INSTALL. FASTENER HOLE SIZE
